# SDR CA021230001

- Difficulty date: December 18, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Doug C-54A
- Aircraft time: 66,311 hours
- Engine: Pwa R20007M2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Axle
- Part number: 8065A85
- Condition: Bent
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS REPORTED TO HAVE A HARD LANDING TO MAINTENANCE AND WAS BROUGHT INTO THE HANGAR TO CARRY OUT A HARD LANDING INSPECTION.  DOUGLAS SERVICE MANUAL FOR HARD LANDING INSPECTIONS WAS USED AND IT WAS FOUND UPON REMOVAL OF THE RT MAIN WHEELS THAT THE RT OUTBOARD AXLE WAS BENT UP ABOUT 10 DEGREES.  THE AXLE ASSEMBLY WAS REPLACED AND A GEAR SWING CARRIED OUT.  THE HARD LANDING INSPECTION WAS COMPLETED WITH NO FURTHER DEFECTS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
